Doctors Lounge - Fertility Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Fertility Answers List

Forum Name: Male Sexual Disorders

Question: 18/m no sexual desire, ( i don't think)


 fever - Sat Sep 24, 2005 10:41 pm

First off I'm shy so this all may be psychological. Anyway, I was sexually abused growing up and now it seems that I really am not turned on by anything. I can still masturbate and do, but it never really is enjoyable for some reason. I took laxapro for about five months last year and I'm considering this because I waited until to ask why I'm not interested. Like, there have been girls I could sleep with but I find I distanced myself without even meaning to. It dosen't seem to be a gay/straight issue in spite of my unlucky history. I just don't like anybody it seems. But I can make myself 'perform' but I never seem to get lost in the moment so to speak, or maybe that's lost in the arousal.

Help!
 DeLWolcott - Sat Sep 24, 2005 11:25 pm

SSRI's have a history of decreased libido as a side effect, lasting even after you have quit taking the medication. I have no suggestions as to how to jump start your feelings, but give yourself time. With your past history, the right time will happen when you have enough trust in the situation.

Best wishes to you!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us